MAUDE Adverse Event Report: INSPIRE MODEL 3024 IPG

INSPIRE MODEL 3024 IPG
Model Number 3024
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent contraindicated mri scan of the lower back.During the scan, the patient experienced intense burning stimulation in his neck, chest, and ear.Immediately following the scan, patient reports that they were still experiencing pain in the throat, chest, and ear as well as a headache.The mri machine was on for less than one minute and the doctor confirmed no tissue damage took place from the event.

Brand Name
INSPIRE MODEL 3024 IPG
Common Device Name
INSPIRE MODEL 3024 IPG
MDR Report Key12633214
Report Number3007666314-2021-00127
Device Sequence Number1375818
Product Code MNQ
UDI-Device Identifier00855728005024
UDI-Public00855728005024
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3024
Device Catalogue Number900-003-015
Was the Report Sent to FDA? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date10/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;